On the distribution of Jacobi sums

Qing Lu University of Chinese Academy of Sciences Weizhe Zheng Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences Zhiyong Zheng Beihang University

Arithmetic Geometry and Commutative Algebra Number Theory mathscidoc:1804.24001

Journal für die Reine und Angewandte Mathematik, 2018, (741), 67-86, 2018
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2018-04-03 21:04:06 uploaded by zheng ] [ 183 downloads ] [ 0 comments ]
  • http://dx.doi.org/10.1515/crelle-2015-0087
@inproceedings{qing2018on,
  title={On the distribution of Jacobi sums},
  author={Qing Lu, Weizhe Zheng, and Zhiyong Zheng},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180403210406322969024},
  booktitle={Journal für die Reine und Angewandte Mathematik},
  volume={2018},
  number={741},
  pages={67-86},
  year={2018},
}
Qing Lu, Weizhe Zheng, and Zhiyong Zheng. On the distribution of Jacobi sums. 2018. Vol. 2018. In Journal für die Reine und Angewandte Mathematik. pp.67-86. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180403210406322969024.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved